Majorations de Chernoff et statistique séquentielle pour des chaînes de Markov récurrentes au sens de Doeblin
Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque, no. 68 (1979), pp. 125-142.
@incollection{AST_1979__68__125_0,
     author = {Maigret, Nelly},
     title = {Majorations de {Chernoff} et statistique s\'equentielle pour des cha{\^\i}nes de {Markov} r\'ecurrentes au sens de {Doeblin}},
     booktitle = {Grandes d\'eviations et applications statistiques (S\'eminaire Orsay 1977-1978)},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {68},
     year = {1979},
     zbl = {0436.60027},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1979__68__125_0/}
}
TY  - CHAP
AU  - Maigret, Nelly
TI  - Majorations de Chernoff et statistique séquentielle pour des chaînes de Markov récurrentes au sens de Doeblin
BT  - Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978)
AU  - Collectif
T3  - Astérisque
PY  - 1979
DA  - 1979///
IS  - 68
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1979__68__125_0/
UR  - https://zbmath.org/?q=an%3A0436.60027
LA  - fr
ID  - AST_1979__68__125_0
ER  - 
%0 Book Section
%A Maigret, Nelly
%T Majorations de Chernoff et statistique séquentielle pour des chaînes de Markov récurrentes au sens de Doeblin
%B Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978)
%A Collectif
%S Astérisque
%D 1979
%N 68
%I Société mathématique de France
%G fr
%F AST_1979__68__125_0
Maigret, Nelly. Majorations de Chernoff et statistique séquentielle pour des chaînes de Markov récurrentes au sens de Doeblin, in Grandes déviations et applications statistiques (Séminaire Orsay 1977-1978), Astérisque, no. 68 (1979), pp. 125-142. http://archive.numdam.org/item/AST_1979__68__125_0/

[1] Albert A. E. : « The sequential design of experiments for infinitely many states of nature ». Ann. Math. Stat., vol. 32 (1961), 774-799 | DOI | MR | Zbl

[2] Bessler S. : « Theory and applications of the sequential design of experiments, k actions and infinitely many experiments ». Part I, II. Mech. Report. N° 55, 56. 1960 | MR

[3] Brown : « Measurable selections of extrema » Annals of Statistics, vol. 1, n° 5, 902-912 (1973) | DOI | MR | Zbl

[4] Chernoff H. : « Sequential design of experiments » Ann. Math. Stat., vol. 30 (1959). 755-770. | DOI | MR | Zbl

[5] Donsker et Varadhan : « Asymptotic evaluation of certain process expectations for large time ». Communication on pure and applied mathematics I. vol. 28, 1-47 (1975) | DOI | MR | Zbl

[6] Gänsler : « Note on minimum contrast estimates for Markov processes » Metrika 19, 115-130 (1972) | DOI | EuDML | MR | Zbl

[7] Grey : « Limit theorems for markov chains transitions probabilities » Van Nostrand (1971) | MR